# SDR SWAA2023071176849

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 45,948 hours, 31,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDSHIELD OUTTER PANE CRACKED<[01] RAR FO WINDSHIELD IAW AMM 56-11-11. ACCOMPLISHED UP TO STEP H(9) OPS CHECK OF PRESSURIZATION. PENDING SEALANT APPLICATION. PENDING STEP H(10) AND DOWN.;[02] FINISHED INSTALLING R1 WINDOW AND OPS CHECKS GOOD IAW AMM 56-11-11.
